| Model Number |
30-054 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility reported, "portion of patty string was detached from the patty head - string was suctioned and had to be retrieved.Complete parts of patty was accounted for during counts.".
Additional Manufacturer Narrative
A user facility reported, "portion of patty string was detached from the patty head - string was suctioned and had to be retrieved.Complete parts of patty was accounted for during counts." deroyal industries, inc.Requested return of the device, however it was noted that it was unavailable for return.A supplier corrective action request (scar) has been issued to the supplier, (b)(4).This investigation is not complete at this time.No further information is available at this time.We will provide follow up report when additional information becomes available.